Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243492] of Richard T. Durrett

Papers Published

  1. Durrett, RT; Chen, K-Y; Tanksley, SD, A simple formula useful for positional cloning, Genetics, vol. 160 no. 1 (2002), pp. 353-355, ISSN 0016-6731
    (last updated on 2017/12/16)

    Abstract:
    We derive a formula for the distribution of the length T of the recombination interval containing a target gene and using N gametes in a region where R kilobases correspond to 1 cM. The formula can be used to calculate the number of meiotic events required to narrow a target gene down to a specific interval size and hence should be useful for planning positional cloning experiments. The predictions of this formula agree well with the results from a number of published experiments in Arabidopsis.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320